| Model Number |
P8.5-50Q155 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
03/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
Information was received a removal surgery took several hours and all 3 nails broke and multiple bones fractured.The patient needs to be in a wheelchair for 6 weeks and all the fractures were treated conservatively.Report 1 of 3.
Additional Manufacturer Narrative
Corrected sections: a2, d6-implant date.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Corrected section: d2- device product code.
Event or Problem Description
No additional information available.
Additional Manufacturer Narrative
The device was not returned for evaluation as the customer refused the return.Review of the provided x-ray images were unable to confirm any broken bones or that the nail had disassembled.The provided images were not taken during or after the removal procedure, but during the overall distraction process.The reported event occurred during the removal process.A root cause of the reported event is unable to be determined.A review of the dhr documents indicates the device was manufactured by the specified requirement at the time and met all the required inspections upon release to finished goods.
Event or Problem Description
No additional information has been provided.